# SDR ASMF200404019

- Difficulty date: April 26, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 42,008 hours, 27,145 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Symbol Generator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE BOTH PFD AND FIRST OFFICER ND WITHOUT INFORMATION AND ON BOTH SIDES FMA´S, ILS, HEADING, AND MONITOR LIGHTS FLASHED ALL THE TIME. CIRCUIT BREAKER B10-377 WAS RESET  IAW MM 20-50-06 AND FAIL CONTINUE. THE SYMBOL GENERATORS WERE INTERCHANGED AND FAIL WAS DETECTED ON LT SIDE. THE SYMBOL GENERATORS WERE RETURNED TO THE ORIGINAL POSITION AND RT SYMBOL GENERATOR WAS COOLED WITH THE AIR CONDITIONING SYSTEM. DURING OVERNIGHT SERVICE EFIS SYSTEM WAS TESTED IAW MM 34-22-00, 34-22-06, 34-23-06 AND 34-22-10, ALL CORRECT.
